Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam
Powered By
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Depakene"

reset
Depakote
A MyEpilepsyTeam Member asked a question 💭

Has anyone taken Depakote? If so, did you experience any side effects?

A MyEpilepsyTeam Member

It helped my son if wasn't for depkote he won't do things he loves doing what he wants to do it really helped him he really happy active 5 year old

Medication
A MyEpilepsyTeam Member asked a question 💭

I was recently taken off of Keppra due to debilitating side effects that I couldn't grin and bare it, so to say. Have been placed on Gabapentin 900 mg a day. Seems to be helping my seizures stay at bay..but also hearing so much bad long term damage it may cause I'm at a loss. Has anyone else taken this and what are your thoughts, feedback of this medicine? I see another Neurologist in the metro area in July, i live in a very rural area.

A MyEpilepsyTeam Member

If you have ever had these in the past…..

Breathing or lung problems
Kidney Disease
Diabetes
Drug addiction
Depression, Mood Disorder and Suicidal thoughts
Liver disease
Heart disease
And if… read more

Hair Loss With Medications.
A MyEpilepsyTeam Member asked a question 💭

I have been on Depakote ER for some time. And just recently found out that the Depakote that I have been taking for my Epilepsy is what could be causing my hair loss. Has anyone else had this problem?

A MyEpilepsyTeam Member

Me not with Depakote but i have with Vimpat.

Depakote
A MyEpilepsyTeam Member asked a question 💭

Does it affect your hair and teeth?

A MyEpilepsyTeam Member

@A MyEpilepsyTeam Member
I took Depakote probably 15 years ago maybe 19, but depakote is awful. I went through those side effects. I lost hair I gained so much weight and yes it tires the hell out of… read more

Has Anyone On Depoke Had Level Too High To Low Not At Normal
A MyEpilepsyTeam Member asked a question 💭
A MyEpilepsyTeam Member

Mine was always to low they could never get it to normal level

Does Anyone Take Depakote? What Are The Side Affects You Experience?
A MyEpilepsyTeam Member asked a question 💭
A MyEpilepsyTeam Member

I don't believe I have ever been on that. they did put me on some medication that made me gain a lot of weight. I took it for about a year and then I had them put me on another medication. Happy… read more

Has Anyone Tried VNS?
A MyEpilepsyTeam Member asked a question 💭

My son can no longer take Depakote as it’s destroying his liver. So his Dr is recommending VNS (after trying 3 diff meds for his grand mal seizures but they have all failed) but I’m hearing many conflicting stories about its effectiveness. Any advice? Thanks!

A MyEpilepsyTeam Member

I will pray for him. Poor guy. If I had it to do over again I would do it. My VNS has helped me a lot. I haven't had a grand-mal in years and I feel that it is partly due to it.

Sponsored Content
Learn more about VNS Therapy Read more >
Any Problems From Use Of Antiepileptics And Low Rbc Anemia?
A MyEpilepsyTeam Member asked a question 💭

Just found out I am anemic, very low red blood cell count. The thoughts from Dr. is that chronic use of antiepileptics (40 years worth) is the cause. I hadn't been made aware of this possible side effect before.

A MyEpilepsyTeam Member

I run my own landscape business. I started to feel tired at the end of the season and realized that my iron level was low. Started taking ferritin and it made a huge difference

Hello! Has Anyone Had Hand Tremors While Raking Depakote Or Different Side Effects?
A MyEpilepsyTeam Member asked a question 💭
A MyEpilepsyTeam Member

Yes I do. It is definitely a side effect. I get worse tremors if I drink coffee with it

Who All Is Taking Keppra And What Are The Side Effects With U Taking It
A MyEpilepsyTeam Member asked a question 💭
A MyEpilepsyTeam Member

It made me vomit constantly. They had to take me off it because it got so bad.